Publication

Nonlinear first-order initial and periodic problems in banach spaces

Frigon, M.
O'regan, D.
Repository DOI
Publication Date
1997-07-01
Type
Article
Downloads
Citation
Frigon, M. O'regan, D. (1997). Nonlinear first-order initial and periodic problems in banach spaces. Applied Mathematics Letters 10 (4), 41-46
Abstract
In this paper, we establish some existence results for periodic and initial value problems for first-order ordinary differential equations in Banach space, where the right member f has a decomposition f = g + h with g and h satisfying, respectively, a compactness and Lipschitz assumptions. Our results extend results of [1].
Funder
Publisher
Elsevier BV
Publisher DOI
10.1016/s0893-9659(97)00057-8
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland